Experimental Mathematics

Noncollision Singularities: Do Four Bodies Suffice?

Joseph L. Gerver

Full-text: Open access

Abstract

A heuristic model is presented for a solution of the planar Newtonian four-body problem which has a noncollision singularity.

Article information

Source
Experiment. Math., Volume 12, Issue 2 (2003), 187-198.

Dates
First available in Project Euclid: 31 October 2003

Permanent link to this document
https://projecteuclid.org/euclid.em/1067634730

Mathematical Reviews number (MathSciNet)
MR2016705

Zentralblatt MATH identifier
1254.70027

Subjects
Primary: 70F10: $n$-body problems
Secondary: 70F15: Celestial mechanics 70F16: Collisions in celestial mechanics, regularization

Keywords
Noncollision singularities four-body problem n-body problem

Citation

Gerver, Joseph L. Noncollision Singularities: Do Four Bodies Suffice?. Experiment. Math. 12 (2003), no. 2, 187--198. https://projecteuclid.org/euclid.em/1067634730


Export citation